Harmonic diffeomorphisms and conformal distortion of Riemann surfaces
UNSPECIFIED (2002) Harmonic diffeomorphisms and conformal distortion of Riemann surfaces. COMMUNICATIONS IN ANALYSIS AND GEOMETRY, 10 (4). pp. 847-876. ISSN 1019-8385Full text not available from this repository.
In this paper we study the change of conformal structure induced by harmonic diffeomorphisms between Riemann surfaces. The main result of this paper is to answer the following question raised by R. Schoen (see ): Is it true that Riemann surfaces which are related by a surjective harmonic diffeomorphism are necessarily quasiconformally related? We show that there exists a pair of Riemann surfaces of infinite topological type, which are related by a surjective harmonic diffeomorphism but which are not quasiconformally related. Also we characterize when the above question has a positive answer in the case of Riemann surfaces of finite topological type.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||COMMUNICATIONS IN ANALYSIS AND GEOMETRY|
|Publisher:||INT PRESS CO LTD|
|Number of Pages:||30|
|Page Range:||pp. 847-876|
Actions (login required)